# SDR UHLA2013020100024

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 23,592 hours, 14,596 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR INDICATED OPEN AT FL330, INDICATION WENT AWAY ON DESCENT.  CLEANED SWITCHES AND PERFORMED OPS CHECK GOOD IAW AMM 52-41-00.
